# SDR AALA20090809MIA01

- Difficulty date: August 9, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 27,784 hours, 11,567 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Blower Motor
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED LAVATORIES WOULD NOT FLUSH IN FLIGHT.  EMERGENCY DECLARED RETURNED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND SENSOR FAULT AND BLOWER MOTOR POPPING CIRCUIT BREAKER.  REPLACED BLOWER MOTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
